Metrics

From
Domination Numbers of Graphs Containing Vertex-Disjoint Cycles in Graphs by Omprakash Sikhwal and Rekha Lahoti Turkish Journal of Analysis and Number Theory. 2017, 5(1), 1-4 doi:10.12691/tjant-5-1-1
Views
7866
Html 7103
Abstract 763
27 November 2016 (publication date) through 26 November 2020 *
12.06 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3041
PDF949
Epub617
XML1022
PPT0
Figures244
Tables209
Export: 1991
RIS599
BibTex714
Endnote678
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com